MathSciNet Relay Station
MathSciNet bibliographic data
MR942162 (89m:11030) 11D57
Gaál, István On the resolution of inhomogeneous norm form equations in two dominating variables. Math. Comp. 51 (1988), no. 183, 359–373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement